# SDR CALA2024050801393

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 77,719 hours, 27,224 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A301059
- Condition: Corroded
- Location: Bs 807 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO COMPARTMENT, SHEAR TIE CORRODED AT STA 807 AND BETWEEN STR 26L AND STR 27L. REF TO PEMCO NR 15069.0474 REMOVED AND REPLACED AFT CARGO SHEAR-TIE AT STA 807 BETWEEN STR 26L AND STR 27L IAW B737 SRM 51-40-02. WORK PERFORMED BY P134, ENTERED BY V927860, INSPECTED BY Q879 REMOVED AND REPLACED AFT CARGO SHEAR-TIE AT STA 807 BETWEEN STR 26L AND STR 27L IAW B737 SRM 51-40-02. WORK PERFORMED BY P134, ENTERED BY V927860, INSPECTED BY Q879
